L. Bartholdi, Gardens of Eden and amenability on cellular automata, Journal of the European Mathematical Society, vol.12, issue.1, pp.241-248, 2010.
DOI : 10.4171/JEMS/196

S. Capobianco, On the induction operation for shift subspaces and cellular automata as presentations of dynamical systems, Information and Computation, vol.207, issue.11, pp.1169-1180, 2009.
DOI : 10.1016/j.ic.2009.02.006

S. Capobianco, P. Guillon, and J. Kari, Surjective cellular automata far from the Garden of Eden, Disc. Math. Theor. Comput. Sci, vol.153, pp.41-60, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00966380

S. Capobianco, J. Kari, and S. Taati, Post-surjectivity and balancedness of cellular automata over groups, 21st International Workshop on Cellular Automata and Discrete Complex Systems: Exploratory Papers of AUTOMATA 2015, pp.31-38, 2015.

T. Ceccherini-silberstein and M. Coornaert, Cellular Automata and Groups, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00527516

T. Ceccherini-silberstein, A. Mach-`-mach-`-i, and F. Scarabotti, Amenable groups and cellular automata, Annales de l???institut Fourier, vol.49, issue.2, pp.673-685, 1999.
DOI : 10.5802/aif.1686

F. Fiorenzi, Cellular automata and strongly irreducible shifts of finite type, Theoretical Computer Science, vol.299, issue.1-3, pp.477-493, 2003.
DOI : 10.1016/S0304-3975(02)00492-9

URL : https://hal.archives-ouvertes.fr/hal-00619606

W. H. Gottschalk, Some general dynamical notions, Lect. Not. Math, vol.318, pp.120-125, 1973.
DOI : 10.1007/BFb0061728

M. Gromov, Endomorphisms of symbolic algebraic varieties, Journal of the European Mathematical Society, vol.1, issue.2, pp.109-197, 1999.
DOI : 10.1007/PL00011162

J. Kari, Theory of cellular automata: A survey, Theoretical Computer Science, vol.334, issue.1-3, pp.3-33, 2005.
DOI : 10.1016/j.tcs.2004.11.021

J. Kari and S. Taati, Statistical Mechanics of Surjective Cellular Automata, Journal of Statistical Physics, vol.10, issue.1???3, pp.1198-1243, 2015.
DOI : 10.1007/s10955-015-1281-2

D. Lind and B. Marcus, An Introduction to Symbolic Dynamics and Coding, 1995.
DOI : 10.1017/CBO9780511626302

URL : http://dx.doi.org/10.1016/0898-1221(96)87345-7

B. Weiss, Sofic groups and dynamical systems. Sankhy¯ a: Indian, J. Stat, vol.62, issue.3, pp.350-359, 2000.